Advertisement

Approximation Results for Urysohn-Type Nonlinear Bernstein Operators

  • Harun KarsliEmail author
Chapter

Abstract

In the present work, our aim of this study is generalization and extension of the theory of interpolation of functions to functionals or operators by means of Urysohn-type nonlinear operators. In accordance with this purpose, we introduce and study a new type of Urysohn-type nonlinear operators. In particular, we investigate the convergence problem for nonlinear operators that approximate the Urysohn-type operator. The starting point of this study is motivated by the important applications that approximation properties of certain families of nonlinear operators have in signal–image reconstruction and in other related fields. We construct our nonlinear operators by using a nonlinear forms of the kernels together with the Urysohn-type operator values instead of the sampling values of the function. As far as we know, this will be first use of such kind of operators in the theory of interpolation and approximation. Hence, the present study is a generalization and extension of some previous results.

Keywords

Urysohn integral operators Nonlinear Bernstein operators Urysohn-type nonlinear Bernstein operators Approximation. 

AMS Subject Classification

41A25 41A35 47G10 47H30. 

References

  1. 1.
    S.N. Bernstein, Demonstration du Thĕoreme de Weierstrass fondĕe sur le calcul des probabilitĕs. Commun. Soc. Math. Kharkow 13, 1–2 (1912/13)Google Scholar
  2. 2.
    G.G. Lorentz, Bernstein Polynomials (University of Toronto Press, Toronto, 1953)zbMATHGoogle Scholar
  3. 3.
    J. Musielak, On some approximation problems in modular spaces, in Constructive Function Theory 1981, (Proc. Int. Conf., Varna, June 1-5, 1981) (Publ. House Bulgarian Acad. Sci., Sofia, 1983), pp. 455–461Google Scholar
  4. 4.
    C. Bardaro, J. Musielak, G. Vinti, Nonlinear Integral Operators and Applications, De Gruyter series in nonlinear analysis and applications, vol 9 (2003), p. xii + 201Google Scholar
  5. 5.
    C. Bardaro, I. Mantellini, A Voronovskaya-type theorem for a general class of discrete operators. Rocky Mountain J. Math. 39(5), 1411–1442 (2009)MathSciNetCrossRefGoogle Scholar
  6. 6.
    C. Bardaro, I. Mantellini, Pointwise convergence theorems for nonlinear Mellin convolution operators. Int. J. Pure Appl. Math. 27(4), 431–447 (2006)MathSciNetzbMATHGoogle Scholar
  7. 7.
    C. Bardaro, I. Mantellini, On the reconstruction of functions by means of nonlinear discrete operators. J. Concr. Appl. Math. 1(4), 273–285 (2003)MathSciNetzbMATHGoogle Scholar
  8. 8.
    C. Bardaro, I. Mantellini, Approximation properties in abstract modular spaces for a class of general sampling-type operators. Appl. Anal. 85(4), 383–413 (2006)MathSciNetCrossRefGoogle Scholar
  9. 9.
    C. Bardaro, G. Vinti, Urysohn integral operators with homogeneous kernel: approximation properties in modular spaces. Comment. Math. (Prace Mat.) 42(2), 145–182 (2002)MathSciNetzbMATHGoogle Scholar
  10. 10.
    D. Costarelli, G. Vinti, Degree of approximation for nonlinear multivariate sampling Kantorovich operators on some functions spaces. Numer. Funct. Anal. Optim. 36(8), 964–990 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    D. Costarelli, G. Vinti, Approximation by nonlinear multivariate sampling Kantorovich type operators and applications to image processing. Numer. Funct. Anal. Optim. 34(8), 819–844 (2013)MathSciNetCrossRefGoogle Scholar
  12. 12.
    P.P. Zabreiko, A.I. Koshelev, M.A. Krasnosel’skii, S.G. Mikhlin, L.S. Rakovscik, VJa Stetsenko, Integral Equations: A Reference Text (Noordhoff Int. Publ., Leyden, 1975)CrossRefGoogle Scholar
  13. 13.
    C. Bardaro, H. Karsli, G. Vinti, Nonlinear integral operators with homogeneous kernels: pointwise approximation theorems. Appl. Anal. 90(3–4), 463–474 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    C. Bardaro, H. Karsli, G. Vinti, On pointwise convergence of linear integral operators with homogeneous kernels. Integral Transform. Special Funct. 19(6), 429–439 (2008)MathSciNetCrossRefGoogle Scholar
  15. 15.
    H. Karsli, Some convergence results for nonlinear singular integral operators. Demonstr. Math. XLVI(4), 729–740 (2013)Google Scholar
  16. 16.
    H. Karsli, Convergence and rate of convergence by nonlinear singular integral operators depending on two parameters. Appl. Anal. 85(6,7), 781–791 (2006)MathSciNetCrossRefGoogle Scholar
  17. 17.
    H. Karsli, I.U. Tiryaki, H.E. Altin, Some approximation properties of a certain nonlinear Bernstein operators. Filomat 28(6), 1295–1305 (2014)MathSciNetCrossRefGoogle Scholar
  18. 18.
    H. Karsli, H.E. Altin, Convergence of certain nonlinear counterpart of the Bernstein operators. Commun. Fac. Sci. Univ. Ank. Sé r. A1 Math. Stat. 64(1), 75–86 (2015)Google Scholar
  19. 19.
    H. Karsli, H.E. Altin, A Voronovskaya-type theorem for a certain nonlinear Bernstein operators. Stud. Univ. Babeş-Bolyai Math. 60(2), 249–258 (2015)MathSciNetzbMATHGoogle Scholar
  20. 20.
    H. Karsli, I.U. Tiryaki, H.E. Altin, On convergence of certain nonlinear Bernstein operators. Filomat 30(1), 141–155 (2016)MathSciNetCrossRefGoogle Scholar
  21. 21.
    H. Karsli, Approximation by Urysohn type Meyer-König and Zeller operators to Urysohn integral operators. Results Math. 72(3), 1571–1583 (2017)MathSciNetCrossRefGoogle Scholar
  22. 22.
    P. Urysohn, Sur une classe d’equations integrales non lineaires. Mat. Sb. 31, 236–255 (1923)zbMATHGoogle Scholar
  23. 23.
    P. Urysohn, On a type of nonlinear integral equation. Mat. Sb. 31, 236–355 (1924)Google Scholar
  24. 24.
    A.M. Wazwaz, Linear and Nonlinear Integral Equations: Methods and Applications (Higher Education press, Beijing, 2011)CrossRefGoogle Scholar
  25. 25.
    I.I. Demkiv, On Approximation of the Urysohn operator by Bernstein type operator polynomials. Visn. L’viv. Univ., Ser. Prykl. Mat. Inform. (2), 26–30 (2000)Google Scholar
  26. 26.
    V.L. Makarov, I.I. Demkiv, Approximation of the Urysohn operator by operator polynomials of Stancu type. Ukrainian Math. J. 64(3), 356–386 (2012)MathSciNetCrossRefGoogle Scholar
  27. 27.
    R.A. DeVore, G.G. Lorentz, Constructive Approximation (Springer, New York, 1993)CrossRefGoogle Scholar
  28. 28.
    R. Bojanic, F. Cheng, Rate of convergence of Bernstein polynomials for functions with derivatives of bounded variation. J. Math. Anal. Appl. 141, 136–151 (1989)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Faculty of Science and Arts Department of MathematicsBolu Abant Izzet Baysal UniversityGölköy-BoluTurkey

Personalised recommendations